# SDR CA130829012

- Difficulty date: August 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 22,848 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 50430043557822
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CORROSION NOTED BETWEEN AIRSTAIR TOP STEP AFT SUPPORT BRACKET AND THE MAIN DOOR CHANNEL.  THE CORROSION HAS CRACKED THE CHANNEL AS INDICATED. THIS WAS DISCOVERED DURING SCHEDULED INSPECTION ACTIVITIES.
